# SDR JBXA000277

- Difficulty date: May 2, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N584ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7330
- Aircraft time: 4,212 hours, 3,702 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION LIGHT ILLUMINATED IN FLIGHT.  AIRCRAFT THEN AIR RETURNED TO RDU BECAUSE THE NR 2 ENGINE IDG HAD EARILER BEEN PLACED ON THE DEFERRED MAINTENANCE ITEM LIST PER THE CL-65 MEL.  AFTER ARRIVAL AT RDU THE APU OIL TEMP SENSOR WAS REMOVED AND REPLACED IAW WITH THE CL-65 AMM 49-91-25.  OPS CHECKED APU OIL TEMP SYSTEM CHECKED GOOD AT THIS TIME.
